# SDR QXEA200500215

- Difficulty date: February 2, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,797 hours, 8,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND DIAPHRAM SUPPORT BRACKET AT NACELLE TO OUTBOARD WING JUNCTION IS CRACKED.  REPAIRED IAW DHC08 400 SRM 51-40-15, 51-42-05 AND 51-42-45.
